# SDR CA040922004

- Difficulty date: September 22, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 312241307
- Part serial: CL031762
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A TEST FLT REQUIRED FOR JAPANESE ANNUAL C OF A RENEWAL,  AT APPROX 12,500 FT, THE NR 2 ENGINE WAS SHUT DOWN AND A ALTERNATE LANDING GEAR EXTENSION WAS CARRIED OUT. THE CREW THEN ATTEMPTED TO RESTART THE NR 2 ENGINE IN FLT, BUT WERE UNSUCCESSFUL. THE AIRCRAFT MADE A SUCCESSFUL SINGLE ENGINE LANDING. FAULT CODES REPORTED WERE 910 & 969. NR 2 ENGINE IGNITION EXCITER WAS REPLACED, FAULT CODESCLEARED AND ENGINE STARTS NORMALLY.
